# SDR UALA2012110706402

- Difficulty date: October 31, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 74,903 hours, 22,417 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: S231T1001
- Part serial: 104
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S AIRSPEED UNRELIABLE, RTFL.   ALTN AIR DATA, NO HELP.  REPLACED CAPT'S AIR SPEED INDICATOR.  CREW COMMENTS, CAPT'S SPEED IND UNRELIABLE IN BOTH NORM AND ALT MODE.  CAPT'S ATTITUDE AND STBY INDICATORS ALL SAME READING WITH FIRST OFFICERS.
